SNOWJESTER
25,000-29,999 SparkPoints 29,896
SparkPoints
 

Goodbye Abilify

Saturday, June 08, 2013

It's been I think three or four days since I stopped taking the abilify. I lost 4 lbs overnight, and then 1 lb today so 5 lbs. It was definitely contributing to my weight gain. My appetite has decreased and so far that's the only withdrawal symptom I'm having. I'm still taking the celexa and deplin which have no effect on weight. I see a new dr on tues and I'm going to hammer in the point that I refuse to take drugs that make you gain weight.

Seeing 200 lbs at the start of the week was a horrific thing. I've never been so heavy in all my life. I have 65 lbs to lose. Well, 60 now. I'll never let the scale get that high again. I'm absolutely mortified.
Share This Post With Others
Member Comments About This Blog Post
  • CAPECODBABE
    I hope you checked with your doctor...
    (I don't know anything about these meds)

    Congrats on the weight loss!!!

    1956 days ago
  • NEPTUNE1939
    emoticon emoticon
    1956 days ago
  • MTAL203
    Good work! Sounds like you are on the right track. It's hard to stand up to doctors sometimes but it's important to look out for your own health too. Keep going! emoticon
    1956 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.